# SDR JJBA20250623018

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 46,127 hours, 30,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE AND LOCK. FOUND MCD HARD TO LOCK FROM INSIDE. LUBRICATED INTERNAL ACTUATING HANDLE WITH LPS. ACTUATED MCD SEVERAL TIMES. OC SAT.
